Pharmacy/Bacterium

Advertisement


Question
My doctor prescribed Bacterium for a sinus infection for 7 days for twice a day. I have been taking it for 4 days. When I take it in the morning (with lots of water), it make me feel a little light headed and shaky. A few hours after my morning dose I feel fine. My question is this normal with this medication? I, however am feeling better. Thank you!

Answer
Hi Helen,
I guess your doctor has prescribed Bactrim and not Bacterium. Light headed ness is sometimes experienced withthis medication and if it is not serious ignore it. As it is you will be using this drug for not more than 5 days. Every drug has some side effects and I would suggest you  just accept it for a few more days.
All  the best
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.